On Imbeddings between Weighted Orlicz Spaces

  • Miroslav Krbec

    Prague, Czech Republic
  • Luboš Pick

    Charles University, Praha, Czech Republic


Necessary and sufficient conditions are given for weight functions and , which guarantee validity of the imbedding between the Orlicz spaces . We make use of two methods: the first of them is a limit procedure leading to the imbedding of weighted Zygnwnd classes into weighted , the second method employs the concept of duality in weighted Orlicz spaces, index of a Young function and results in a general imbedding theorem.

Cite this article

Miroslav Krbec, Luboš Pick, On Imbeddings between Weighted Orlicz Spaces. Z. Anal. Anwend. 10 (1991), no. 1, pp. 107–117

DOI 10.4171/ZAA/435